# SDR MALA975285

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3211 - DURING LANDING IN PIR, NO GREEN DOWN AND LOCKED LIGHT ON GEAR EXTENSION.  POST FLIGHT INSPECTION SHOWED GEAR TO BE DOWN AND LOCKED.  AIRCRAFT FERRIED TO MSP.  MAINTENANCE REMOVED AND REPLACED LEFT NOSE GEAR DOWNLOCK SWITCH.  MAINTENANCE PERFORMED GEAR SWINGS.  ALL CHECKS GOOD.  (M)
